Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Decompositions of measure algebras and spaces


Author: Dorothy Maharam
Journal: Trans. Amer. Math. Soc. 69 (1950), 142-160
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1950-0036817-8
MathSciNet review: 0036817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, P. R. Halmos, and S. Kakutani, The decomposition of measures II, Duke Math. J. vol. 9 (1942) pp. 43-47. MR 0005801 (3:210g)
  • [2] W. Ambrose and S. Kakutani, Structure and continuity of measurable flows, Duke Math. J. vol. 9 (1942) pp. 25-42. MR 0005800 (3:210f)
  • [3] J. Dieudonné, Sur le théorème de Lebesgue-Nikodým III, Annales de l'Université de Grenoble vol. 23 (1948) pp. 25-53. MR 0028924 (10:519b)
  • [4] P. R. Halmos, The decomposition of measures, Duke Math. J. vol. 8 (1941) pp. 386-392. MR 0004718 (3:50e)
  • [5] -, On a theorem of Dieudonné, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 38-42. MR 0027832 (10:360f)
  • [6] P. R. Halmos and J. von Neumann, Operator methods in classical mechanics II, Ann. of Math. vol. 43 (1942) pp. 332-350. MR 0006617 (4:14e)
  • [7] D. Maharam, On measure in abstract sets, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 413-433. MR 0006594 (4:11d)
  • [8] -, The representation of abstract measure functions, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 279-330. MR 0028923 (10:519a)
  • [9] O. M. Nikodým, Tribus de Boole et fonctions mesurables, C. R. Acad. Sci. Paris vol. 228 (1949) pp. 150-151. MR 0027834 (10:361b)
  • [10] J. von Neumann, Zur Operatorenmethode in der klassischen Mechanik, Ann. of Math. vol. 33 (1932) pp. 587-642. MR 1503078
  • [11] S. Saks, Theory of the integral, Warsaw, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0036817-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society